TITLE

Global Dynamics of a Delayed HIV-1 Infection Model with CTL Immune Response

AUTHOR(S)
Yunfei Li; Rui Xu; Zhe Li; Shuxue Mao
PUB. DATE
January 2011
SOURCE
Discrete Dynamics in Nature & Society;2011, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A delayed HIV-1 infection model with CTL immune response is investigated. By using suitable Lyapunov functionals, it is proved that the infection-free equilibrium is globally asymptotically stable if the basic reproduction ratio for viral infection is less than or equal to unity; if the basic reproduction ratio for CTL immune response is less than or equal to unity and the basic reproduction ratio for viral infection is greater than unity, the CTL-inactivated infection equilibrium is globally asymptotically stable; if the basic reproduction ratio for CTL immune response is greater than unity, the CTL-activated infection equilibrium is globally asymptotically stable.
ACCESSION #
85950687

 

Related Articles

  • On the long time behavior of the stochastic heat equation. Bertini, Lorenzo; Giacomin, Giambattista // Probability Theory & Related Fields;1999, Vol. 114 Issue 3, p279 

    Abstract. We consider the stochastic heat equation in one space dimension and compute -- for a particular choice of the initial datum -- the exact long time asymptotic. In the Carmona-Molchanov approach to intermittence in non stationary random media this corresponds to the identification of the...

  • Endogenous Inhibitors of HIV: Potent Anti-HIV Activity of Leukemia Inhibitory Factor. B. K. Patterson; A. Tjernlund; J. Andersson // Current Molecular Medicine;Dec2002, Vol. 2 Issue 8, p713 

    The correlates of protective immunity in HIV-1 infection include the endogenous production of compounds with anti-HIV-1 activity. These compounds can be produced independently of specific humoral or cellular immune responses. A model of compartmental inhibition of HIV-1 infection is the...

  • Protection from Secondary Human Immunodeficiency Virus Type 1 Infection in Chimpanzees Suggests the Importance of Antigenic Boosting and a Possible Role for Cytotoxic T Cells. Balla-Jhagjhoorsingh, S. S.; Mooij, P.; ten Haaft, P. J. F.; Bogers, W. M. J. M.; Teeuwsen, V. J. P.; Koopman, G.; Heeney, J. L. // Journal of Infectious Diseases;7/15/2001, Vol. 184 Issue 2, p136 

    Investigates the possible role of cell-mediated immune responses in protection from secondary HIV type 1 infection. Detection of heterologous infection in vivo; Immune responses that correlate with protection from secondary HIV-1 infection.

  • On the Baire classification of the sigma-exponent and the Izobov higher exponential exponent. Vetokhin, A. // Differential Equations;Oct2014, Vol. 50 Issue 10, p1290 

    We consider a parametric family of linear differential systems with bounded coefficients continuous on the half-line and continuously depending on the parameter. For any family of that kind, we study the sigma-exponent and the higher exponential exponent of its systems as functions of the...

  • Localization in Disordered Two-Chain System with Long-Range Correlation. Yamada, Hiroaki // AIP Conference Proceedings;2004, Vol. 708 Issue 1, p773 

    Localization property in disordered two-chain system with long-range correlation is numerically investigated. We apply the chain system with correlated disorder in the interchain hopping for a simple model of the double strand DNA. Numerical result for the Lyapunov exponent (inverse localization...

  • Quenched to annealed transition in the parabolic Anderson problem. Cranston, M.; Molchanov, S. // Probability Theory & Related Fields;May2007, Vol. 138 Issue 1/2, p177 

    We study limit behavior for sums of the form $$\frac{1}{|\Lambda_{L|}}\sum_{x\in \Lambda_{L}}u(t,x),$$ where the field $$\Lambda_L=\left\{x\in {\bf{Z^d}}:|x|\le L\right\}$$ is composed of solutions of the parabolic Anderson equation The index set is a box in Z d , namely $$\Lambda_{L} =...

  • Relaxation oscillations and diffusion chaos in the Belousov reaction. Glyzin, S.; Kolesov, A.; Rozov, N. // Computational Mathematics & Mathematical Physics;Aug2011, Vol. 51 Issue 8, p1307 

    Asymptotic and numerical analysis of relaxation self-oscillations in a three-dimensional system of Volterra ordinary differential equations that models the well-known Belousov reaction is carried out. A numerical study of the corresponding distributed model-the parabolic system obtained from the...

  • Novel Computation of the Growth Rate of Generalized Random Fibonacci Sequences. Yueheng Lan // Journal of Statistical Physics;Feb2011, Vol. 142 Issue 4, p847 

    new formulation is proposed for the computation of average growth rates of generalized random Fibonacci sequences. Based on the new formula, a novel numerical scheme is designed and successfully implemented, and interesting analytic asymptotic expansions are obtained for several examples.

  • Computation of Growth Rates of Random Sequences with Multi-step Memory. Zhang, Chenfei; Lan, Yueheng // Journal of Statistical Physics;Feb2013, Vol. 150 Issue 4, p722 

    We extend the generating function approach to the computation of growth rate of random Fibonacci sequences with long memory. Functional iteration equations are obtained and its general form is conjectured and proved, based on which an asymptotic representation of the growth rate is obtained. The...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics